MathSciNet Relay Station
MathSciNet bibliographic data
MR1814848 37D35 (28A78 28A80 37C45)
Pesin, Ya. B.; Sadovskaya, V. Multifractal analysis of conformal Axiom A flows. Comm. Math. Phys. 216 (2001), no. 2, 277–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement